Ads Top

Is paracetamol causes liver failure?

Paracetamol Overdose: Liver Damage

Is paracetamol causes liver failure?

According to BMJ journal, unintentional o.d. with the medicament paracetamol (acetaminophen) is that the most typical reason for acute liver failure within the UK. Acetaminophen-protein adducts area unit specific biomarkers of drug toxicity and were detected within the humor of all patients with acute liver failure thanks to analgesic and in no patients with failure thanks to different causes, providing a helpful diagnostic assay.

Acetaminophen is perhaps the foremost ordinarily used medication within the whole world, lead author parliamentarian Fontana told the BMJ. Dr. Fontana is a professor of general medicine and medical director of liver transplantation at the University of Michigan school of medicine.

ALSO READ: Early signs of a Liver problem - Symptoms of Liver problem you must know about that

Dr. Fontana aforementioned, "our goal is to stop overdoses by informing the health profession and also the shopper." He aforementioned that ER doctors typically prescribed Vicodin, that contains hydrocodone and analgesic, for acute pain, like from a sprained articulatio talocruralis, however, might not warn patients to not take an excessive amount of and to not take further analgesia. Combos area unit helpful as a result of analgesic will increase the analgesic result of narcotics.

Dr. Fontana and his colleagues reviewed 662 patients with acute liver failure at twenty-two tertiary care centers within America from 1998 to 2003. Before the Eighties, analgesic wasn't mentioned as a reason for acute liver failure. Throughout the study, mentions of it as a cause for acute liver failure inflated from twenty-eighth in 1998 to fifty-one in 2003.

Found this story interesting? Like our Facebook Page and Follow on  Twitter and Subscribe our YouTube, You to read and watch more such articles. Also, share your comments below. We would love to hear from you!

No comments:

Powered by Blogger.